# SDR SIMA20190122003

- Difficulty date: January 22, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 33,589 hours, 28,761 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569382610
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON DAMPER FITTING IS MISSING A HAT BUSHING. REPAIRED IAW EO EM-27MR-112.
